| Catalog Number |
EP-200146 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 650-1159 lot# 3093881 delta cer fem hd 28/-3mm t1.G2: foreign: australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately a year and a half later due to ongoing pain, specifically in hip flexion and external rotation.The joint was opened and the cup orientation evaluated.The surgeon felt that the cup was captured by bone (so was not proud).An iliopsoas release was performed and a new bearing and head implanted.Attempts have been made and no further information has been provided.
Event or Problem Description
No further information at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right total hip arthroplasty.Femoral offset is greater at the right hip arthroplasty compared with the left native hip.Increased femoral offset may be a risk factor for symptoms of iliopsoas impingement.Lack of lateral view limits assessment for other risk factors, such as anterior acetabular cup overhang.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.